# SDR 2009FA0000206

- Difficulty date: February 18, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N17PL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600412
- Engine: Pwa JT15D5
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: MB38A1
- Part serial: 3384
- Condition: Failed
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE BLOWER MOTOR FAILED INTERNALLY SENDING SMOKE INTO THE CABIN.  AC WAS AT ALTITUDE WHEN SMOKE CAME OUT OF THE GASPER SYS.  ACFT DESCENDED TO A LOWER ALTITUDE AND THE CABIN CLEARED.  (K)
